# SDR DXTA200300046

- Difficulty date: June 11, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- Aircraft time: 7,605 hours, 6,169 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON TAXI IN DEPRESSED BRAKE AND AIRCRAFT WOULD NOT STOP FOR 2-3 SECOND . WITH BRAKE PEDALS DEPRESSED AIRCRAFT CONTINUED TO ROLL FOR SHORT DISTANCE.  ITEM IS UNDER INVESTIGATION.  INSPECTED BRAKE RESEVIOR, ACUMULATOR, MASTER CYLINDERS AND BREAK ASSY'S ALL CHECKED NORMAL. CHECKED FOR LEAKS AND CONDITION, ALL WERE GOOD- BLED BRAKES AND CARRIED OUT TAXI CHECK ON AND STATIC BRAKE TOE CHECK WITH N1=60 PERCENT  ALL WERE GOOD- ALL WORK DONE I.A.W. CE-560 MM CHAP 32-42-01.
